MathSciNet Relay Station
MathSciNet bibliographic data
MR2576808 76D05 (65M06 76M10)
Shah, Abdullah; Yuan, Li; Khan, Aftab Upwind compact finite difference scheme for time-accurate solution of the incompressible Navier-Stokes equations. Appl. Math. Comput. 215 (2010), no. 9, 3201–3213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement